Marius Junge, Hun Hee Lee

Research output: Contribution to journalArticlepeer-review


We consider the Lp norm estimates for homogeneous polynomials of q-Gaussian variables (-1 ≤ q ≤ 1). When -1 < q < 1 the Lp estimates for 1 ≤ p ≤ 2 are essentially the same as the free case (q = 0), whilst the Lp estimates for 2 ≤ p≤∞ show a strong q-dependence. Moreover, the extremal cases q = ±1 produce decisively different formulae.

Original languageEnglish (US)
Pages (from-to)5223-5249
Number of pages27
JournalTransactions of the American Mathematical Society
Issue number10
StatePublished - Oct 2011

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Q-chaos'. Together they form a unique fingerprint.

Cite this